zbMATH — the first resource for mathematics

On the Forster-Eisenbud-Evans conjectures. (English) Zbl 0382.13004

13E15 Commutative rings and modules of finite generation or presentation; number of generators
13F20 Polynomial rings and ideals; rings of integer-valued polynomials
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
Full Text: DOI EuDML
[1] [A] Abhyankar Shreeram, S.: Algebraic Space Curves, Les Presses de l’Université de Montreal, 1971 · Zbl 0245.14009
[2] [B] Bass, H.: Libération des Modules Projectivs sur certains anneaux de polynômes, Sém. Bourbaki vol. 1973-74, no. 448
[3] [DG-1] Davis, E.D., Geramita, A.V.: Maximal Ideals in Polynomial Rings, conference on Commutative Algebra. In: Lecture Notes in Mathematics, No. 311, pp. 57-60. Berlin, Heidelberg, New York: Springer 1973
[4] [DG-2] Davis, E.D., Geramita, A.V.: Efficient Generation of Maximal Ideals in Polynomial Rings (to appear) · Zbl 0365.13008
[5] [EE-1] Eisenbund, D., Evans, E.G. Jr.: Generating Modules Efficiently: Theorems from Algebraic K. Theory. J. of Algebra,27(2), 278-305 (1973) · Zbl 0286.13012
[6] [EE-2] Eisenbud, D., Evans, E.G. Jr.: Three Conjectures about Modules over Polynomial Rings, Conference on Commutative Algebra. In: Lecture Notes in Mathematics, No. 311, pp. 78-89. Berlin, Heidelberg, New York: Springer 1973 · Zbl 0265.13004
[7] [F] Forster, O.: Über die Anzahl der Erzeugenden eines Ideals in einem Noetherschen Ring. Math. Z.,84, 80-87 (1964) · Zbl 0126.27303
[8] [M] Mohan Kumar.: On Two Conjectures about Polynomial Rings,46, 225-236 (1978) · Zbl 0395.13009
[9] [M-1] Murthy, M.P.: Generators for certain ideals in regular rings of dimension three, Comment. Math. Helv.,47, 179-184 (1972) · Zbl 0251.13006
[10] [M-2] Murthy, M.P.: Complete Intersections, Proceedings of Conference on Commuatative Algebra, Quenn’s Papers in Pure and Appl. Math., no. 42, 1975 · Zbl 0354.14015
[11] [S] Swan, R.G.: A Cancellation Theorem for Projective Modules in the Metastable Range, Invent. Math.,27, 23-43 (1974) · Zbl 0297.14003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.